# SDR ASOA2013051303517

- Difficulty date: April 19, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 10,519 hours, 6,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT LOWER SILL HAS CORROSION DAMAGE FS 1000 - FS 1047.  REPAIRED IAW SRM 51-231-06-001-001-A01 AND GREO 670-53-61-913.
